MathSciNet Relay Station
MathSciNet bibliographic data
MR2121537 60F05 (60D05 60G15)
Sodin, Mikhail; Tsirelson, Boris Random complex zeroes. I. Asymptotic normality. Israel J. Math. 144 (2004), 125–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement